Zeta function and Zharkovskaya's theorem on Siegel modular forms of half-integral weight

Volume 108 / 2003

Shuichi Hayashida Acta Arithmetica 108 (2003), 391-399 MSC: Primary 11F37. DOI: 10.4064/aa108-4-8

Authors

  • Shuichi HayashidaDepartment of Mathematics
    Graduate School of Science
    Osaka University
    Machikaneyama 1-16
    Toyonaka, Osaka, 560-0043, Japan
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image